• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more

side affects

last night and twice today i had really bad cramps in my stummac as if someone was twisting my insides it only lasted for seconds and went when i streched but very painfull
im only on day 4 but get weighed tomorrow day 5 the cramp happened getting out of the bath last night and when i was bending over today can anyone tell me if they think it could be lipotrim or anything else im drinking 2 litrs water a day i love coffee but i can't drink it black so i have had a couple a day to keep me going
Get Rid of this ad and join in on the conversation for free today! Tap here!
i can't see why it would be Lipotrim, but maybe it#'s your body's way of adjusting to a vastly different diet.

Hope it passes soon but if not please see your GP.
i guess so going off my hunger pangs and hating water it could be caffine withdrawl lol
as i drank 10 cups a day very stong to 2 very week :D


Life is not a Rehersal!

On and off whilst on LT I have experienced stomach cramps after taking my shakes! I still experience it. It only lasts say about 5-10 mins. I never had this before so just thought it was something to do with LT. Not sure what. I am wondering whether it is the same thing?

I dont particularly like milk per say, esp in shakes!! Believe it or not, so thought it could be something to do with the shakes....the soya in the shakes maybe?

Hope it get better..maybe another side effect of LT for you....not sure!

Thread starter Similar threads Forum Replies Date
Slimming World Off Topic 9
Cambridge Weight Plan 3
Lipotrim Forum 10
Orlistat (Xenical) 9
Exante 17

Similar threads